# SDR 2011FA0000078

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: General aviation
- Aircraft: N420BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029007
- Aircraft time: 3,005 hours
- System (JASC): 2701 · Control Column Section
- Part: Control Stick
- Condition: Obstructed
- Location: Bonding Strap
- Part time: 3,005 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A LANDING FLARE, THE PILOT NOTICED DIFFICULTY IN MOVING THE CONTROL STICK FORWARD.  AFTER A POST FLIGHT INSP, IT WAS DISCOVERED THAT A BONDING STRAP SCREW HAD LOOSENED AND DISLODGED INTO THE CONTROL BRIDGE ASSY, CAUSING BINDING.
